Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Quantum Field Theory and Manifold Invariants

About this Title

Daniel S. Freed, University of Texas, Austin, Austin, TX, Sergei Gukov, California Institute of Technology, Pasadena, CA, Ciprian Manolescu, Stanford University, Stanford, CA, Constantin Teleman, University of California, Berkeley, Berkeley, CA and Ulrike Tillmann, University of Oxford, Oxford, UK, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 2021; Volume 28
ISBNs: 978-1-4704-6123-2 (print); 978-1-4704-6721-0 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter